# SDR AALA20101020TUL04

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE PANEL CORRODED AT FORWARD END. REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER EA MD80-53-013564.
